# SDR DXTA2024011510622

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 3,922 hours, 2,591 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT DOOR SEAL, SQUEAL COMING FOR TOP OF EMERGENCY EXIT DOOR.  PRESSURIZED THE AIRCRAFT TO 7 PSI, NO NOISES WERE NOTED FROM THE EMERGENCY DOOR. REMOVED EMERGENCY DOOR AND INSPECTED DOOR SEAL, NO DISCREPANCIES NOTED. REINSTALLED EMERGENCY DOOR AND PERFORMED 2 ADDITIONAL PRESSURIZATION CHECKS, NO NOISES NOTED FROM EMERGENCY DOOR AND NO OTHER DISCREPANCIES NOTED AT THIS TIME. WORK PERFORMED IAW CESSNA 680A AMM 52-20-05 & 21-30-00.
